advertisement
Question
Posted by: Tammy | 2011/07/12

Could i run the risk of falling pregnant

Hi...

about 16 days ago i stopped taking my pill as the doctor put me on antibiotics for a week (it was the beginning of the white pills)... I heard that antibiotics cancel out the pill anyway so i thought i may as well not take them as it would be a waste??

I had been on the pill for 6 days until my husband and i had sex again. (im due to come on again in about 5days)

Do i run the risk of falling pregnant? And if i am pregnant, does it mean that i may still have a period considering its so close to my next one?

This is all very confusing to me.... and all i want to know is if i should still get a pregnancy test even if i do have a period this month.... Im on paxil 20 for anxiety and i have a glass of wine every night and if i might be pregnant i dont want to do anything that could harm my baby...

Im a bit freaked out... please advise!!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You are at risk for pregnancy if you do have sex within 2 weeks of completing the antibiotics. If you are pregnant, you will not have a period. So if you have a normal period at the right time, you are okay. However, if you only started the Pill again 6 days ago, this will disrupt your cycle and you probably will not have a period till the end of the pack. The safest would be to do the pregnancy test 16 days after you had intercourse.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2011/07/16

You are at risk for pregnancy if you do have sex within 2 weeks of completing the antibiotics. If you are pregnant, you will not have a period. So if you have a normal period at the right time, you are okay. However, if you only started the Pill again 6 days ago, this will disrupt your cycle and you probably will not have a period till the end of the pack. The safest would be to do the pregnancy test 16 days after you had intercourse.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement